MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. GI4000 ELECTROSURGICAL UNIT

UNITED STATES ENDOSCOPY GROUP, INC. GI4000 ELECTROSURGICAL UNIT
Model Number G1110001
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure that the argon to their gi4000 electrosurgical unit was not firing (delivering argon) as expected.The user facility was not able to complete the case with the gi4000 esu.No report of injury.
 
Additional Manufacturer Narrative
The gi4000 esu unit subject of the event will be returned to the repair facility, cintron, for evaluation.A follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The device was returned and evaluated by the repair facility.The reported event could not be duplicated.The unit was found to be operating properly and no repairs were required.The user manual for the gi4000 esu states, "when a fault displays on the screen, reset the gi4000 esu by turning the power on/off switch off and back on.If the fault clears the screen, the gi4000 esu can be put back into service.If the fault does not clear from the screen, contact steris customer service at (b)(6) or your local steris endoscopy electrosurgery specialist for a repair or replacement.The gi4000 esu should undergo preventive maintenance testing annually." no additional issues have been reported.

Brand Name
GI4000 ELECTROSURGICAL UNIT
Common Device Name
ELECTROSURGICAL UNIT
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key18485378
Report Number1528319-2024-00002
Device Sequence Number9033715
Product Code GEI
UDI-Device Identifier00724995180256
UDI-Public00724995180256
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG1110001
Device Catalogue NumberG1110001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer12/11/2023
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown